MathSciNet Relay Station
MathSciNet bibliographic data
MR1081507 60G55 (60G60)
Takahashi, Yōichirō Absolute continuity of Poisson random fields. Publ. Res. Inst. Math. Sci. 26 (1990), no. 4, 629–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement